RUS
ENG
Full version
JOURNALS
// Algebra i logika
// Archive
Algebra Logika,
1995
Volume 34,
Number 4,
Pages
369–397
(Mi al2314)
This article is cited in
12
papers
The structure of lattices of varieties and lattices of quasivarieties: similarity and difference. II
V. A. Gorbunov
Institute of Mathematics, Siberian Branch of the Russian Academy of Sciences, Novosibirsk
UDC:
512.57
Received: 15.09.1993
Revised: 11.04.1994
Fulltext:
PDF file (2753 kB)
Cited by
English version:
DOI: 10.1007/BF00739404
Bibliographic databases:
©
Steklov Math. Inst. of RAS
, 2025